# SDR 95ZZZX1022

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25MJ
- Make and model: Hwksly DH1253ARA
- Aircraft serial: 705
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 89094005211
- Condition: Fail Test
- Location: Cockpit
- Component: Bdinst
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT FAILED PUSH-TO-TEST.  COCKPIT TEST ON PRE-FLIGHT.  UNIT HAS 361 HOURS SINCE REPAIR.  HIGH FAILURE RATE.
